# SDR UIEA2022072500771

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 91,210 hours, 15,334 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 2178
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS CAUTION MSG CAME ON FOR "XFEED CONFIG," "FUEL TANK TO ENGINE," & "FUEL XFEED 4" DURING CRUISE FLIGHT. AIRCRAFT RETURNED TO ANC.( 2 DEFERRALS HAD BEEN PLACED ON THE A/C IN THE ANC BEFORE DEPARTURE. #4 FUEL CROSS FEED VALVE INOP ON MEL 28-22-05-01 & #3 MAIN TANK OVERBOARD JETTISON PUMP PRESS LIGHT STAYS ON MEL 28-31-02A. WITH THESE ITEMS ON DEFERRAL, THESE CAUTION MESSAGES COULD APPEAR ON THE EICAS. REPLACED THE FUEL PRESSURE SWITCH FOR THE JETTISON PUMP DEFERRAL. REPLACED THE CROSS FEED VALVE ACTUATOR FOR THE #4 FUEL CROSS FEED VALVE. AIRCRAFT WAS RETURNED TO SERVICE. )
